# SDR 96FDEA00948

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Water Contam
- Location: Lt Te Flap Vane
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION ECAM WARNING FLAPS VANE JAM, FLAP RETRACTION LIMITED.  RESET BOTH SFCC'S HAD FAULTS ON LEFT O/B VANE INSPECTED ALL VANES FOR SECURITY, NO DEFECTS.  FOUND H20 IN CANNON PLUG OF LT O/B VANE, CLEANED.  CYCLED FLAPS USING GREEN PUMPS AND NR 1 ENG, CKD GOOD BOTH TIMES.
